Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 190, NWS Philadelphia/Mount Holly

July 30, 2008Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 30, 2008, 5:09 PM EDT for Berks County, Pennsylvania. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2008, 5:09 PM EDT (21:09 UTC)
Expired
Jul 30, 2008, 5:42 PM EDT
In force
33 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 137 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 5:20 PM EDTTSTM WND DMG3 E Reading, PATREES DOWN
Jul 30, 5:20 PM EDTTSTM WND DMG5 W Kutztown, PATREES DOWN.
Jul 30, 5:20 PM EDTTSTM WND GST 555 W Reading, PA1.2 INCHES OF RAIN IN 30 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 4:53 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2008-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2008-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 302109
SVRPHI
PAC011-302215-
/O.NEW.KPHI.SV.W.0190.080730T2109Z-080730T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 PM EDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKS COUNTY IN EASTERN PENNSYLVANIA...

* UNTIL 615 PM EDT

* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WERNERSVILLE...OR ABOUT 8 MILES SOUTHWEST OF READING...AND MOVING
  EAST-NORTHEAST AT 10 TO 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  READING AND 7 MILES SOUTH OF LEESPORT BY 530 PM...
  6 MILES SOUTH OF FLEETWOOD BY 600 PM...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN NEW
JERSEY AND SOUTHEASTERN PENNSYLVANIA.

LAT...LON 4039 7618 4061 7583 4045 7557 4029 7567
      4023 7604
TIME...MOT...LOC 2108Z 257DEG 12KT 4033 7602

$$
1 follow-up statement
000 
WWUS51 KPHI 302142
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 PM EDT WED JUL 30 2008

PAC011-302152-
/O.CAN.KPHI.SV.W.0190.000000T0000Z-080730T2215Z/
BERKS PA-
542 PM EDT WED JUL 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR BERKS COUNTY IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING TO BE ISSUED HAS WEAKENED.
THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

A REPORT FROM A SPOTTER NEAR SPRING CITY INDICATED ESTIMATED WIND 
GUSTS BETWEEN 50 AND 60 MILES AN HOUR AROUND 5:20 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY MORNING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN
NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.

LAT...LON 4039 7618 4061 7583 4045 7557 4029 7567
      4023 7604
TIME...MOT...LOC 2138Z 257DEG 12KT 4035 7589

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:09 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 30, 5:09 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
509 PM EDT WED JUL 30 2008

.SYNOPSIS...
A SERIES OF WEAK FRONTS WILL CROSS THE AREA TONIGHT THROUGH
SATURDAY NIGHT. HIGH PRESSURE IS THEN FORECAST TO BUILD OVER THE
REGION SUNDAY AND INTO EARLY NEXT WEEK. ANOTHER FRONTAL SYSTEM
SHOULD AFFECT THE AREA ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
PUBLIC PRODUCTS ARE BEING REISSUED WITH A SEVERE THUNDERSTORM
WATCH NOW IN EFFECT FOR (ABOUT) THE SOUTHERN HALF OF OUR AREA.
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EASTWARD FROM PA AND MD
AND THE MID LEVEL WIND FIELD IS BECOMING A BIT STRONGER AS THE
VORTICITY FROM WESTERN PA MOVES TOWARD THE AREA. THE WATCH IS
SCHEDULED TO REMAIN UNTIL MIDNIGHT, BUT COULD BE CANCELLED EARLIER
IF CONDITIONS WARRANT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
A SERIES OF COLD FRONTS WILL CONTINUE TO COME THROUGH FROM THE
WEST AS WE MAINTAIN A TROUGH ALOFT THAT SHOULD BEING PIECES OF
DRIER AND SLIGHTLY COOLER AIR DOWN FROM THE NW BEHIND EACH OF THE
FRONTS. SINCE THE AIRMASS WILL HAVE LESS MOISTURE AND NOT BE AS
UNSTABLE AS IT WAS WEDNESDAY/TODAY...I EXPECT MOST CONVECTION TO
DEVELOP IN RESPONSE TO DAYTIME HEATING AND THE CYCLONIC FLOW
ALOFT. IN GENERAL CONDITIONS SHOULD GENERALLY BE DRY, BUT THERE IS
A SLIGHT CHC OF CONVECTION THURSDAY AFTN AND ANOTHER CHC OF
SHOWERS AND TSTMS SAT AFTN. THE GFS FOR SATURDAY SEEMS TO BE AN
OUTLIER WITH THE POTENTIAL PCPN FOR SATURDAY AND WAS NOT FOLLOWED.
MAV TEMPS GENLY LOOK A BIT HIGH FOR THE MAX TEMPS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE COLD FRONT SHOULD CLEAR THE COAST AND SLOWLY MOVE OUT TO SEA
SATURDAY NIGHT. THE UPPER TROUGH WILL REMAIN OVERHEAD UNTIL
MONDAY WHEN IT SLIDES OFF TO THE EAST. HOWEVER, WE HAVE KEPT THE
FORECAST DRY AT THIS TIME AS THE POSSIBILITY OF PRECIP IS TOO
SMALL TO PUT IN THE FORECAST. HIGH PRESSURE WILL MOVE INTO THE
AREA MONDAY AND REMAIN IN CONTROL OF THE WEATHER THROUGH TUESDAY.
BY LATE TUESDAY NIGHT INTO EARLY WEDNESDAY, A WARM FRONT MAY CROSS
THE REGION, BRINGING THE NEXT BEST CHANCE OF PRECIPITATION. THE
ASSOCIATED COLD FRONT WILL LIKELY NOT CROSS UNTIL WEDNESDAY NIGHT,
BUT STILL A CHANCE OF SHOWERS/THUNDERSTORMS ARE POSSIBLE DURING
THE DAY ON WEDNESDAY AS WELL. TEMPERATURES IN THE EXTENDED WILL BE
CLOSE TO OR A FEW DEGREES ABOVE NORMAL.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE ALONG THE COAST WILL MOVE OFF TO THE EAST TONIGHT AS
A COLD FRONT PUSHES IN FROM THE WEST. MORNING FOG AND HAZE TOOK
A WHILE TO BURN OFF TODAY. SOME AREAS DIDNT REACH VFR UNTIL THE
AFTERNOON HOURS. FEW TO SCT FAIR WEATHER CU AND AC COVERED MUCH OF
THE REGION WITH CI ABOVE. A FEW WIDELY SCT SHOWERS/TSTMS BEGAN
DEVELOPING BY MID AFTERNOON, BUT A MORE ORGANIZED AREA OF PCPN
IS EXPECTED EARLY TONIGHT AS THE FRONT MOVES IN FROM THE WEST.
EXPECT GENERALLY VFR CONDITIONS THROUGH EARLY TONIGHT EXCEPT
LOWERING TO MVFR/IFR IN THE PCPN. LIGHT SOUTHERLY WINDS WILL
SWING AROUND TO W OR WNW LATE. SPEEDS WILL BE QUITE LIGHT IN OUR
SHELTERED AREAS, SO SOME MVFR VSBYS ARE LIKELY DURING THE PRE-DAWN
HOURS. THE W TO WNW FLOW OF DRIER AIR WILL BRING A RETURN TO VFR
CONDITIONS THURSDAY WITH SOME FAIR WEATHER CU AND CI.

OUTLOOK...HIGH PRESSURE WILL BE IN CONTROL INTO FRIDAY NIGHT.
ANOTHER FRONTAL SYSTEM MAY BRING SHOWERS/TSTMS SATURDAY. HIGH
PRESSURE WILL THEN RETURN SUNDAY INTO THE EARLY PART OF NEXT WEEK.

&&

.MARINE...
TRANQUIL CONDITIONS ARE EXPECTED TO CONTINUE FOR THE MARINE AREA
THROUGH THE FORECAST PERIOD. EVEN WITH SEVERAL FRONTAL ZONES
CROSSING THE AREA, ONE LATE TONIGHT AND ANOTHER SATURDAY, WINDS
AND SEAS ARE NOT EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA
THROUGH EARLY NEXT WEEK. THE FRONT LATE TONIGHT WILL NOT BE A
STRONG ONE. WINDS MAY SWING AROUND TO W FOR A BRIEF PERIOD
THURSDAY MORNING BUT SHOULD GO BACK TO S OR SW LATER IN THE DAY.
THAT SAME PATTERN IS EXPECTED THURSDAY NIGHT AND FRIDAY. THE LOW
PRESSURE SYSTEM, THAT WILL BE DRAGGING A COLD FRONT ACROSS THE AREA
LATE SATURDAY, IS EXPECTED TO BE FAIRLY STRONG STORM. BEHIND THE
FRONT, N TO NW WINDS ARE EXPECTED LATE SATURDAY NIGHT INTO MONDAY.
LATER MONDAY, AS THE PRESSURE GRADIENT WEAKENS, WINDS ARE EXPECTED
TO SWING AROUND TO THE S.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...OHARA/STAUBER
NEAR TERM...OHARA/STAUBER
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...RPW
MARINE...RPW
Hazardous weather outlook, Jul 30, 2:52 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
252 PM EDT WED JUL 30 2008

ANZ430-DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-
PAZ054-055-060>062-067>071-311900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
252 PM EDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...DELAWARE BAY WATERS...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND
TONIGHT. SOME THUNDERSTORMS COULD BECOME SEVERE AND CONTAIN STRONG
GUSTY WINDS, HAIL, VERY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ431-450>455-311900-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
252 PM EDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND
TONIGHT. SOME THUNDERSTORMS COULD BECOME SEVERE AND CONTAIN STRONG
GUSTY WINDS, HAIL, VERY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jul 30, 12:35 PM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EDT WED JUL 30 2008

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-310100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
1235 PM EDT WED JUL 30 2008

...SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS
EVENING...

ALTHOUGH ISOLATED THUNDERSTORMS COULD FORM DURING THIS AFTERNOON,
MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN
PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEAST MARYLAND THIS
EVENING.

A WEAK COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS EVENING
AND CROSS THE REGION TONIGHT. THIS APPROACHING FRONT, ALONG WITH A
VERY WARM AND UNSTABLE AIRMASS IN PLACE WILL ALLOW THUNDERSTORMS
TO DEVELOP. AN THUNDERSTORMS COULD CONTAIN DAMAGING WINDS, HAIL,
VERY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.

REMEMBER, IF THUNDERSTORMS APPROACH...SEEK SHELTER IMMEDIATELY.

RNS
Special weather statement, Jul 30, 4:06 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT WED JUL 30 2008

PAZ060-061-302100-
BERKS PA-LEHIGH PA-
406 PM EDT WED JUL 30 2008

...A STRONG THUNDERSTORM OR TWO WILL AFFECT BERKS COUNTY AND
POSSIBLY LEHIGH COUNTY THROUGH 5:00 PM...

AT 4:05 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM 16 MILES WEST OF READING...MOVING NORTHEAST AT 15 MILES
AN HOUR. THE THUNDERSTORM WILL BE NEAR BERNVILLE AND SINKING SPRING
AROUND 410 PM...WHITFIELD...WYOMISSING HILLS...AND WEST LAWN AROUND
415 PM...AND NEAR WYOMISSING AND WEST READING AROUND 420 PM.

IF THE THUNDERSTORMS HOLD TOGETHER, THEY MAY AFFECT PORTIONS OF
LEHIGH COUNTY TOWARD 4:45 PM.

VERY HEAVY RAIN MAY FALL FROM THESE STORMS...POSSIBLY CAUSING WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS MAY ALSO PRODUCE SMALL HAIL AND GUSTY WINDS UP TO 45
MILES AN HOUR.

EXPECT OCCASIONAL TO FREQUENT LIGHTNING FROM THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:25 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Northampton35 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.